# SDR FDEA201302130331

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOOR SHEAR WEB STA 1680-1685, LBL3-RBL5 DOUBLER FOUND MINOR   SURFACE CORROSION.  R & R IAW EA F-5310-162922, PART 1.  MAJOR REPAIR.
